Alert archive / Wyoming / Tornado Warnings in 2025
Tornado Warning 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 17, 2025, 3:14 PM MDT for Niobrara County, Wyoming. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2025, 3:14 PM MDT (21:14 UTC)
- Expired
- Jun 17, 2025, 3:45 PM MDT
- In force
- 31 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Niobrara County, WY
The radar
The Rapid City radar (KUDX), 185 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 10:48 AM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.2 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
680
WFUS55 KCYS 172114
TORCYS
WYC027-172145-
/O.NEW.KCYS.TO.W.0009.250617T2114Z-250617T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
314 PM MDT Tue Jun 17 2025
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
Southeastern Niobrara County in east central Wyoming...
* Until 345 PM MDT.
* At 314 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles northwest of Van Tassell, or 13 miles east of
Lusk, moving northeast at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Niobrara County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4270 10405 4265 10424 4284 10441 4296 10406
TIME...MOT...LOC 2114Z 241DEG 12KT 4280 10419
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DS2 follow-up statements
423 WWUS55 KCYS 172129 SVSCYS Severe Weather Statement National Weather Service Cheyenne WY 329 PM MDT Tue Jun 17 2025 WYC027-172145- /O.CON.KCYS.TO.W.0009.000000T0000Z-250617T2145Z/ Niobrara WY- 329 PM MDT Tue Jun 17 2025 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR SOUTHEASTERN NIOBRARA COUNTY... At 328 PM MDT, a severe thunderstorm capable of producing a tornado was located 12 miles north of Van Tassell, or 17 miles east of Lusk, moving northeast at 15 mph. HAZARD...TORNADO and quarter size hail. SOURCE...Radar indicated rotation. IMPACT...Expect damage to mobile homes, roofs, and vehicles. This tornadic thunderstorm will remain over mainly rural areas of southeastern Niobrara County. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW! Move to a basement or an interior room on the lowest floor of a sturdy building. Avoid windows. If you are outdoors, in a mobile home, or in a vehicle, move to the closest substantial shelter and protect yourself from flying debris. && LAT...LON 4270 10405 4271 10423 4288 10429 4296 10406 TIME...MOT...LOC 2128Z 233DEG 13KT 4284 10413 TORNADO...RADAR INDICATED MAX HAIL SIZE...1.00 IN $$ DS
600 WWUS55 KCYS 172137 SVSCYS Severe Weather Statement National Weather Service Cheyenne WY 337 PM MDT Tue Jun 17 2025 WYC027-172146- /O.EXP.KCYS.TO.W.0009.000000T0000Z-250617T2145Z/ Niobrara WY- 337 PM MDT Tue Jun 17 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN NIOBRARA COUNTY WILL EXPIRE AT 345 PM MDT... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 500 PM MDT for the Panhandle of Nebraska...and east central Wyoming. Remember, a Severe Thunderstorm Warning still remains in effect for west central Niobrara County. && LAT...LON 4270 10405 4271 10423 4288 10429 4296 10406 TIME...MOT...LOC 2136Z 241DEG 12KT 4285 10410 $$ DS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 17, 11:49 AM MDT, 3 hours 25 minutes earlier. Its key messages:
- Coverage of showers and thunderstorms will increase for Monday and Tuesday with continued potential for scattered strong to severe thunderstorms and locally heavy rainfall.
- Expect a cool down for Tuesday before a warming and drying trend takes over Wednesday through Saturday. Near record high temperatures are possible on Friday and Saturday.
Area forecast discussion, Jun 17, 11:49 AM MDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1149 AM MDT Tue Jun 17 2025 .KEY MESSAGES... - Coverage of showers and thunderstorms will increase for Monday and Tuesday with continued potential for scattered strong to severe thunderstorms and locally heavy rainfall. - Expect a cool down for Tuesday before a warming and drying trend takes over Wednesday through Saturday. Near record high temperatures are possible on Friday and Saturday. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 246 PM MDT Mon Jun 16 2025 Active and stormy weather continues today with yet another round of afternoon/evening showers and thunderstorms expected to begin in the next few hours. The axis of a strong upper level ridge remains over the area with southwest flow to our west continuing to advect a train of shortwave troughs inland from the Pacific. While deeper Pacific moisture is beginning to stream in aloft, dry air remains fairly entrenched as a deep mixed layer over Carbon and Albany counties, and an elevated dry layer over the High Plains. Inverted-v soundings west of the Laramie range will lead to another potential for gusty showers producing winds of 50 to 70 MPH with decent moisture mass moving in aloft. Cloud bases at above 500-mb are well- above the freezing level and suggest the continued potential for very strong winds through the early evening hours. Further east, the setup is very similar to the last several days with plentiful moisture in a shallow near surface layer, indicated by dewpoints in the upper 50s to low 60s for most of the Nebraska panhandle and parts of eastern Wyoming along and north of the North Platte River Valley. Still, RAP soundings indicate the dry air layer is still present aloft mainly between 500 and 700-mb. This is contributing strong CIN once again for most of the High Plains. The cap appears to be a little bit stronger than it was 24 hours ago with the strongest values generally in far eastern Wyoming. The cap is slightly weaker in the stretch from about Sidney to Alliance. While this suggests higher probabilities for a low-end scenario to play out today, we have the added player of more potent forcing compared to the last several days. A stronger shortwave trough approaching from the west will increase overrunning lift, which should help add lift and moisture to the dry layer and thus gradually erode the cap. Forecast models indicate the dry layer should be sufficiently weak by about 5 to 6PM to allow a few updrafts to break through. All together, there is a little higher uncertainty today regarding the severe weather potential, but storms that manage to get going will have access to a potent severe weather environment and thus be capable of producing large hail, damaging winds, and perhaps an isolated tornado. Lapse rates remain very steep along with plentiful (but capped) instability, and the strongest vertical wind shear we have seen over the last few days. After about 9PM, the mid-level dry layer will be gone, but a surface cool front will aggressively push westward as surface high pressure settles in to our north and northeast. This will probably close the window for surface based convection, but we may still see elevated convection continuing well into the evening thanks to the steady isentropic lift overtop areas of frontogenesis. This looks most favorable along and north of the US-20 corridor, but we could see scattered showers and/or isolated thunderstorms almost anywhere. Retained low end (20 to 30%) PoPs throughout the night and into Tuesday morning to account for this. Active and stormy weather will continue for Tuesday, but with a much different overall setup compared to the last few days. Capping will not be much of an issue tomorrow. Instead, we will have moist soundings across nearly the entire atmospheric profile, pushing precipitable water to near the climatological 90th percentile. With cooler temperatures in place, expect weaker instability and more modest lapse rates with marginal shear. However, decent forcing and plentiful moisture should still allow for scattered to numerous showers and thunderstorms to develop in the late morning to early afternoon hours. Convective parameters are expected to be sufficient to support some strong to severe thunderstorms. A few hi-res models suggest the possibility for storms to linearize, which suggests a strong wind threat. Large hail is also possible, but the more modest lapse rates and saturated soundings point slightly more towards larger amounts of small hail and/or rainfall. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Issued at 246 PM MDT Mon Jun 16 2025 Wednesday...Northwest flow aloft prevails, and with the low and mid levels drying out and warming temperatures aloft providing convective inhibition, no showers or thunderstorms are expected. Maximum temperatures in the upper 70s to lower 80s. Thursday...Zonal flow develops and with warm temperatures aloft and relatively dry low and mid levels, dry conditions will continue. 700 mb temperatures near 13 Celsius will yield high temperatures from the mid 80s to mid 90s. Friday-Sunday...The flow aloft backs to southwest. With dry low and mid levels and warm temperatures aloft, dry weather will continue. Highs from the upper 80s to near 100 degrees Friday and Saturday, with a bit cooler temperatures for Sunday as 700 mb temperatures lower to near 16 Celsius. Monday...After a cold frontal passage, and 700 mb temperatures near 12 Celsius, high temperatures will be cooler, in the mid 60s to mid 70s. Looks like enough low and mid level moisture to produce isolated late day showers and thunderstorms. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1144 AM MDT Tue Jun 17 2025 Showers are popping up across the terminals with thunderstorms near KLAR. These thunderstorms are expected to last until 01z for the Wyoming terminals and 04z for the Nebraska Terminals. Clouds ceilings are expected to almost clear after the thunderstorms have passed. Wednesday morning should be clear and with no thunderstorms expected tomorrow. Conditions should remain VFR all day tomorrow after 12z. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...MN LONG TERM...RUBIN AVIATION...MM
Hazardous weather outlook, Jun 17, 4:20 AM MDT, 10 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 420 AM MDT Tue Jun 17 2025 NEZ002-003-019>021-054-055-095-096-WYZ101>119-181030- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 420 AM MDT Tue Jun 17 2025 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT - Coverage of showers and thunderstorms will increase Tuesday with continued potential for scattered strong to severe thunderstorms and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY - A warming and drying trend takes over Wednesday through Saturday. Near record high temperatures are possible on Friday and Saturday. .Spotter information statement... Spotters are encouraged to report severe weather to the NWS.
In the hours before
Special weather statement, Jun 17, 1:45 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
145 PM MDT Tue Jun 17 2025
NEZ095-WYZ102-172015-
North Sioux NE-Niobrara County WY-
145 PM MDT Tue Jun 17 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL SIOUX...
SOUTHEASTERN NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES THROUGH 215 PM
MDT...
At 144 PM MDT, Doppler radar was tracking a strong thunderstorm over
Van Tassell, or 17 miles east of Lusk, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Van Tassell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
the Panhandle of Nebraska...and southeastern and east central
Wyoming.
&&
LAT...LON 4268 10391 4260 10402 4263 10428 4281 10418
TIME...MOT...LOC 1944Z 226DEG 7KT 4267 10414
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DSSpecial weather statement, Jun 17, 1:51 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
151 PM MDT Tue Jun 17 2025
WYZ101-102-172030-
Converse County Lower Elevations WY-Niobrara County WY-
151 PM MDT Tue Jun 17 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NIOBRARA AND
NORTHEASTERN CONVERSE COUNTIES THROUGH 230 PM MDT...
At 151 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Dull Center, or 41 miles southeast of Wright, moving
east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern
Niobrara and northeastern Converse Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
east central Wyoming.
&&
LAT...LON 4320 10507 4338 10507 4341 10474 4321 10472
TIME...MOT...LOC 1951Z 270DEG 12KT 4331 10494
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DSLocal storm report, Jun 17, 1:53 PM MDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
153 PM MDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM Tstm Wnd Gst 1 NNW Whitaker 41.42N 104.88W
06/17/2025 M56 MPH Laramie WY Dept of Highways
Mesonet station KWTR 0.6 NW Whitaker
(WYDOT).
&&Local storm report, Jun 17, 2:06 PM MDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
206 PM MDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM Tstm Wnd Gst 1 E Hillsdale 41.21N 104.46W
06/17/2025 M69 MPH Laramie WY Mesonet
Mesonet station UP015 5.7 W Burns (UPR).
&&Special weather statement, Jun 17, 2:47 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
247 PM MDT Tue Jun 17 2025
NEZ020-054-WYZ108-118-119-172115-
Kimball NE-Banner NE-Goshen County WY-Central Laramie County WY-
East Laramie County WY-
247 PM MDT Tue Jun 17 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN KIMBALL...
SOUTHWESTERN BANNER...SOUTH CENTRAL GOSHEN AND NORTHEASTERN LARAMIE
COUNTIES THROUGH 315 PM MDT...
At 247 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Meriden Rest Area to 8 miles south of
Albin. Movement was northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Grange, Albin, Bushnell, Meriden Rest Area, and Gun Barrel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
the Panhandle of Nebraska...and southeastern Wyoming.
&&
LAT...LON 4176 10430 4126 10373 4120 10409 4153 10451
TIME...MOT...LOC 2047Z 237DEG 13KT 4155 10436 4131 10405
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DSSpecial weather statement, Jun 17, 2:49 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
249 PM MDT Tue Jun 17 2025
WYZ101-172115-
Converse County Lower Elevations WY-
249 PM MDT Tue Jun 17 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CONVERSE COUNTY THROUGH
315 PM MDT...
At 248 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Bill to 7 miles west of
Rolling Hills. Movement was southwest at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Glenrock, Rolling Hills, Deer Creek, and Bill.
This includes Interstate 25 in Wyoming between mile markers 155 and
174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
east central Wyoming.
&&
LAT...LON 4296 10520 4280 10570 4280 10607 4300 10607
4323 10518
TIME...MOT...LOC 2048Z 048DEG 10KT 4307 10530 4292 10600
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DSThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:29 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 61 min |
| Jun 16, 8:54 PM MDT | Severe Thunderstorm Warning | CYS | Carbon, Converse | 66 min |
| Jun 16, 9:48 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 42 min |
| Jun 16, 9:57 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 63 min |
| Jun 16, 10:29 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 46 min |
| Jun 16, 10:55 PM MDT | Special Weather Statement | CYS | Platte | 50 min |
| Jun 16, 11:06 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 39 min |
| Jun 16, 11:51 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 39 min |
| Jun 17, 12:34 AM MDT | Severe Thunderstorm Warning | CYS | Goshen | 41 min |
| Jun 17, 12:59 AM MDT | Severe Thunderstorm Warning | CYS | Goshen | 46 min |
| Jun 17, 1:49 AM MDT | Special Weather Statement | CYS | 26 min | |
| Jun 17, 2:03 AM MDT | Special Weather Statement | CYS | Laramie | 27 min |
| Jun 17, 3:20 AM MDT | Special Weather Statement | CYS | Laramie | 25 min |
| Jun 17, 4:30 AM MDT | Special Weather Statement | CYS | Platte | 30 min |
| Jun 17, 11:04 AM MDT | Special Weather Statement | CYS | Albany | 26 min |
| Jun 17, 11:06 AM MDT | Special Weather Statement | CYS | Albany | 24 min |
| Jun 17, 11:28 AM MDT | Special Weather Statement | CYS | Albany | 47 min |
| Jun 17, 11:30 AM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jun 17, 11:44 AM MDT | Severe Thunderstorm Warning | CYS | Albany | 46 min |
| Jun 17, 11:56 AM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 49 min |
| Jun 17, 12:02 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 43 min |
| Jun 17, 12:28 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 47 min |
| Jun 17, 12:30 PM MDT | Tornado Warning | CYS | Albany, Laramie | 30 min |
| Jun 17, 12:43 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 47 min |
| Jun 17, 1:01 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Goshen, Laramie, Platte | 44 min |
| Jun 17, 1:07 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 38 min |
| Jun 17, 1:23 PM MDT | Special Weather Statement | CYS | Platte | 37 min |
| Jun 17, 1:35 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 55 min |
| Jun 17, 1:43 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 31 min |
| Jun 17, 1:51 PM MDT | Special Weather Statement | CYS | Niobrara | 39 min |
| Jun 17, 2:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 34 min |
| Jun 17, 2:42 PM MDT | Tornado Warning | CYS | Niobrara | 33 min |
| Jun 17, 2:44 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 46 min |
| Jun 17, 2:49 PM MDT | Special Weather Statement | CYS | Converse | 26 min |
| Jun 17, 3:06 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 54 min |
| Jun 17, 3:16 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 44 min |
| Jun 17, 3:33 PM MDT | Special Weather Statement | CYS | Carbon | 57 min |
| Jun 17, 3:41 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 64 min |
| Jun 17, 3:43 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Platte | 47 min |
| Jun 17, 3:45 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jun 17, 3:57 PM MDT | Special Weather Statement | CYS | Niobrara | 33 min |
| Jun 17, 4:15 PM MDT | Special Weather Statement | CYS | Niobrara | 45 min |
| Jun 17, 4:29 PM MDT | Special Weather Statement | CYS | Converse | 31 min |
| Jun 17, 4:39 PM MDT | Severe Thunderstorm Warning | CYS | Albany | 51 min |
| Jun 17, 4:44 PM MDT | Special Weather Statement | CYS | Platte | 46 min |
| Jun 17, 5:32 PM MDT | Special Weather Statement | CYS | Goshen | 43 min |
Nearby
Tornado Warnings in Wyoming, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.